# SDR SWIA202161242

- Difficulty date: July 16, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE-BAY DOOR SILL HAS EVIDENCE OF CORROSION BETWEEN FS1000.00 AND FS1047.00 @ STRINGER 17L     (C-CHECK RO 9/27/2021)    REPLACED AFT BAGGAGE BAY DOOR SILL IAW DRAWING# MM670-35085 REV L, , CRJ 700 SRM 51-42-06-001-001-A01,51-42-21-001-001-A01, 51-42-13-001-001-A01.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
